# SDR 04FDEA02950

- Difficulty date: October 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 536L379G13
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT THRUST REVERSER TRAILING EDGE AFT FLANGE CRACKED APPROXIMATELY 6 INCHES FROM BOTTOM.  COMPLIED WITH MFG EA 8-7830-81496
